Local connectivity of some Julia sets containing a circle with an irrational rotation

Carsten Lunde Petersen IMFUA, Roskilde University

TBD mathscidoc:1701.331829

Acta Mathematica, 177, (2), 163-224, 1994.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:27 uploaded by actaadmin ] [ 150 downloads ] [ 0 comments ] [ Cited by 9 ]
@inproceedings{carsten1994local,
  title={Local connectivity of some Julia sets containing a circle with an irrational rotation},
  author={Carsten Lunde Petersen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203327925327538},
  booktitle={Acta Mathematica},
  volume={177},
  number={2},
  pages={163-224},
  year={1994},
}
Carsten Lunde Petersen. Local connectivity of some Julia sets containing a circle with an irrational rotation. 1994. Vol. 177. In Acta Mathematica. pp.163-224. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203327925327538.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved